# SDR 20000913SH032

- Difficulty date: August 28, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701127
- Condition: Frayed
- Location: Lt Aileron
- Part time: 1,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FORWARD CABLE FRAYED.  (X)
